Ergodic properties of an operator obtained from a continuous representation
Annales de l'I.H.P. Probabilités et statistiques, Volume 13 (1977) no. 4, p. 321-331
@article{AIHPB_1977__13_4_321_0,
     author = {Lin, Michael},
     title = {Ergodic properties of an operator obtained from a continuous representation},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {4},
     year = {1977},
     pages = {321-331},
     zbl = {0383.60071},
     mrnumber = {499082},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1977__13_4_321_0}
}
Ergodic properties of an operator obtained from a continuous representation. Annales de l'I.H.P. Probabilités et statistiques, Volume 13 (1977) no. 4, pp. 321-331. http://www.numdam.org/item/AIHPB_1977__13_4_321_0/

[1] G. Choquet and J. Deny, Sur l'équation de convolution μ = μ * σ. C. R. Acad. Sci. Paris, t. 250, 1960, p. 799-801. | MR 119041 | Zbl 0093.12802

[2] Y. Derriennic, Lois « zéro on deux » pour les processus de Markov. Applications aux marches aléatoires. Ann. Inst. H. Poincaré B, XII, 1976, p. 111-130. | Numdam | MR 423532 | Zbl 0353.60075

[3] N. Dunford and J. Schwartz, Linear operators. Part I. Interscience, New York, 1958. | MR 117523 | Zbl 0084.10402

[4] M. Falkowitz, On finite invariant measures for Markov operators. Proc. Amer. Math. Soc., t. 38, 1973, p. 553-557. | MR 312318 | Zbl 0276.47005

[5] S.R. Foguel, Convergence of the iterates of an operator. Israel J. Math., t. 16, 1973, p. 159-161. | MR 341178 | Zbl 0272.47023

[6] S.R. Foguel, Convergence of the iterates of convolutions. To appear. | MR 374816

[7] S.R. Foguel, Iterates of a convolution on a non-Abelian group. Ann. Inst. H. Poincaré B, XI, 1975, p. 199-202. | Numdam | MR 400332 | Zbl 0312.60004

[8] S.R. Foguel and B. Weiss, On convex power series of a conservative Markov operator. Proc. Amer. Math. Soc., t. 38, 1973, p. 325-330. | MR 313476 | Zbl 0268.47014

[9] M. Lin, Mixing for Markov operators. Z. Wahrscheinlichkeitstheorie, t. 29, 1971, p. 231-242. | MR 309207 | Zbl 0212.49301

[10] M. Lin, On the uniform ergodic theorem II. Proc. Amer. Math. Soc., t. 46, 1974, p. 217-225. | MR 417822 | Zbl 0291.47006

[11] A. Mukherjea, Limit theorems for probability measures on non-compact groups and semi-groups. Z. Wahrscheinlichkeitstheorie, t. 33, 1976, p. 273-284. | MR 400334 | Zbl 0304.60004

[12] R. Sine, A note on the ergodic properties of homeomorphisms. Proc. Amer. Math. Soc., t. 57, 1976, p. 169-172. | MR 402706 | Zbl 0333.54027

[13] A. Mukherjea and N. Tserpes, Probability measures on locally compact groups and semi-groups. Springer lecture notes in Mathematics, Berlin-Heidelberg, 1976. | MR 467871